brain-icon
Headache...
Had high blood pressure 190 yesterday evening.179 today morning and 150 when consulted dr.Neurological treatment for spine problems going on.Dr prescribed vintel h for hypertension.After taking medicine extreme headache.Is it due to vintel h40 or any other reasons?Will it resolve on its own. medicine was taken 5 hrs ago.Age 52yrs female.
17 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

The blood pressure is quite high. Please consult online.
Next Steps
Online consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +117
Consult with a doctor
Online now
High blood pressure itself can give rise to headache. Check her BP again If high , call your treating doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.